Letters to the Editors – Case ReportsDysphagia From Long-Term Olanzapine Use A Rare Adverse EffectIdiculla, Pretty Sara MBBS; Siddiqui, Junaid Habib MDAuthor Information Department of Neurology, University of Missouri Health Care, Columbia, MO [email protected] Department of Neurology, University of Missouri Health Care, Columbia, MO A written, informed consent was obtained from the patient for publication of this case report and any accompanying images. All authors have been involved in the preparation of this manuscript. All authors have read and approved the manuscript. The corresponding author has full access to data and has the right to publish this data. ARTICLE INFORMATION Received February 12, 2021; accepted after revision March 29, 2021. Journal of Clinical Psychopharmacology: 9/10 2021 - Volume 41 - Issue 5 - p 600-601 doi: 10.1097/JCP.0000000000001448 Buy Metrics Copyright © 2021 Wolters Kluwer Health, Inc. All rights reserved.